# SDR SWIA202053825

- Difficulty date: October 12, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 311-320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR INTERCOSTAL, DD3 FS 311.75 TI FS 320.00 HAS CORROSION.  C-CHECK RO 11/3/2020.  REPLACED PAX DOOR INTERCOSTAL AT FS 311.75-320.00 DD3, REF CRJ 700 SRM AND DWG.   PRESSURIZTION CHECK GOOD, REF CRJ 700 AMM.  COMPLIED WITH SKY CARD STRUCTURAL MAJOR REPAIR (RII).
